# SDR SIMA200429601

- Difficulty date: October 19, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Engine: Allsn AE3007A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4322
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED A MAIN AND BACK UP PITCH TRIM MASTER WARNING MESSAGE WITH THE AUTO PILOT STILL CONNECTED AND AN AUTO TRIM CAUTION MESSAGE, AIRCRAFT WAS DIVERTED TO FSM.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT AND C/W ETN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501218)
